# SDR SWAA2013011711520

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 12,889 hours, 7,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS FELL OFF AT RIGHT OVERWING EXT.  RE-INSTALLED EMERGENCY EXIT LIGHT LENS AT RIGHT EMERGENCY EXIT ROW PER AMM.
